# SDR TWAA9904920

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND HORIZ STAB LT PIVOT BEARING LUG WITH CORROSION. REAMED AND SPOT FACED PER SRM 55-02, MANUFACTURED AND INSTALLED BUSHING PER SRM 55-02. INSTALLED NEW PIVOT BEARING PER MM 55-10-00.
